MAUDE Adverse Event Report: CAREFUSION INC. SNOWDEN-PENCER MIS DIAMOND-FLEX TRIANGULAR RETRACTOR

CAREFUSION INC. SNOWDEN-PENCER MIS DIAMOND-FLEX TRIANGULAR RETRACTOR
Model Number 89-6112
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A lot number was not provided in medwatch # (b)(4), for the snowden-pencer device subject of the reported event.(b)(6), requested the device subject of the reported event be sent back for evaluation however, the device has not been returned.Without the evaluation or return of the subject device, a root cause cannot be determined.A follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch # (b)(4), that during a patient procedure "multi piece device with tension wire to create a rigid retractor when tension applies to internal wire.The wire failed and pieces of the device fell into the abdomen.The failure was witnessed through the laparoscope." user facility personnel were able to retrieve all pieces and the procedure was completed successfully.No report of injury.

Brand Name
SNOWDEN-PENCER MIS DIAMOND-FLEX TRIANGULAR RETRACTOR
Common Device Name
SNOWDEN-PENCER
Manufacturer (Section D)
CAREFUSION INC.
75 north fairway drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION INC.
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18461119
Report Number1423507-2024-01000
Device Sequence Number11541898
Product Code GCJ
UDI-Device Identifier10885403122835
UDI-Public10885403122835
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number89-6112
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date01/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown